# SDR WVER2014111000001

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 26,291 hours, 21,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN HAS 3 EA RIVET HEADS GOUGED AND A CHAFE AT PREVIOUSLY BLENDED AREA AT FS 969.0, BL 0.0.  CHAFE MEASURES 0.3125" DIA BY 0.037" DEEP.
